# SDR CA030514012

- Difficulty date: May 7, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 11,733 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: Z4214
- Part serial: 10D000012
- Condition: Blocked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ON ENGINE START UP,  PILOT NOTICED THAT THE PROP WAS NOT TURNING. AFTER INVESTIGATION WE DISCOVERED THAT THE STARTER WAS DEFECTIVE.
